# SDR QXEA200601446

- Difficulty date: June 7, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT INBOARD FLAP TRACK (NR 1 UPPER) HAS DIVOTS WTH CORROSION SPOTS AT THE 0 AND 5 DEGREE POSITIONS TOP SIDE OF TRACK.  REPAIRED IAW RD 8-57-985.
